On a regularizing effect of Schrödinger type groups
Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 1, p. 1-14
@article{AIHPC_1989__6_1_1_0,
     author = {Balabane, Mikhael},
     title = {On a regularizing effect of Schr\"odinger type groups},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {6},
     number = {1},
     year = {1989},
     pages = {1-14},
     zbl = {0699.35027},
     mrnumber = {984145},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1989__6_1_1_0}
}
Balabane, Mikhael. On a regularizing effect of Schrödinger type groups. Annales de l'I.H.P. Analyse non linéaire, Volume 6 (1989) no. 1, pp. 1-14. http://www.numdam.org/item/AIHPC_1989__6_1_1_0/

[1] M. Balabane and H.A. Emami RAD, Lp Estimates for Schrödinger Evolution Equations, Trans. Amer. Math. Soc., Vol. 292, n° 1, 1985. | MR 805968 | Zbl 0588.35029

[2] J.J. Duistermaat, Fourier Integral Operators, Courant Inst. Math. Sc. N.Y.U., 1973. | MR 451313 | Zbl 0272.47028

[3] J. Ginibre and G. Velo, On the Global Cauchy Problem for Some Non Linear Schrödinger Equations, Ann. Inst. Henri Poincaré, Vol. 1, n° 4, 1984. | Numdam | MR 778977 | Zbl 0569.35070

[4] J. Ginibre and G. Velo, The Global Cauchy Problem for the Non Linear Schrödinger Equation Revisited, Ann. Inst. Henri Poincaré, Vol. 2, n° 4, 1985. | Numdam | MR 801582 | Zbl 0586.35042

[5] R. Strichartz, Duke Math. Journal, t. 44, 1977. | MR 512086 | Zbl 0372.35001